# SDR TSAA0353208

- Difficulty date: November 25, 2003
- Submitted: April 2, 2004
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Leg Assy
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED OUT THE CORROSION TO A 10:1 RATIO.  VERIFIED CORROSION FREE USING 10X VISUAL INSPECTION.  FLAT PEEN BLENDOUT AREA.  REMOVED ANGLES.  FABRICATED A FILLER AND STRAP FROM 7075-T6 PER FIGURE 1.  ALODINED AND TWO COATS BMS 10-11 TYPE II PRIMER TO REPAIR PARTS AND EXPOSED SURFACES.  INSTALLED REPAIR PARTS AND ANGLES.  REPAIR COMPLETED IAW ECO 3295 AND DEVIATION A.  AIRCRAFT RETURNED TO SERVICE.  (M)
